# SDR REXA2018091000819

- Difficulty date: September 10, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002B16
- Aircraft serial: 15294
- Aircraft time: 12,000 hours, 8,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA FLASHLIGHT BATTERY DEAD. REMOVED AND REPLACED FA FLASHLIGHT BATTERY IAW AMM 25-61-02. OPS CHECK GOOD.
